Filomat 2010 Volume 24, Issue 2, Pages: 143-151
Full text ( 154 KB)
Some generalizations of the Jacobsthal numbers
Đorđević Gospava B.
The main object of this paper is to introduce and investigate some proper- ties and relations involving sequences of numbers Fn,m(r), for m = 2, 3, 4, and r is some real number. These sequences are generalizations of the Jacobsthal and Jacobsthal Lucas numbers. 2010 Mathematics Subject Classifications. 33C45, 33C47. .
Keywords: Jacobsthal numbers, Jacobsthal Lucas numbers